Fluorouracil-induced Hepatic Artery Spasm Preventing Yttrium-90 Microsphere AdministrationTownsend, Amanda, MBBS; Price, Timothy J., MBBS, FRACP; Patterson, Kevin, MBBS, FRACP; Pittman, Ken, MBBS, MD, FRACPClinical Nuclear Medicine: August 2008 - Volume 33 - Issue 8 - p 528-530 doi: 10.1097/RLU.0b013e31817deaeb Original Article Buy Abstract Author InformationAuthors Article MetricsMetrics Coronary spasm is a recognized complication of fluorouracil (FU) chemotherapy. Spasm has been documented at other arterial sites with FU. SIR-spheres (radioactive yttrium-90 microspheres) are increasingly being used for hepatic colorectal metastasis. Various FU schedules are reported in the literature, and it is likely there will be coadministration with SIR-spheres. There is, however, little specific information in these reports as to the timing of FU and hepatic arterial spasm associated with infusion FU, which is a potential complication that should be considered. From the Department of Oncology, The Queen Elizabeth Hospital, Woodville Road, Woodville, South Australia. Received for publication August 29, 2007; accepted April 14, 2008. Reprints: Timothy Price, MBBS, FRACP, Department of Oncology, The Queen Elizabeth Hospital, Woodville Rd, Woodville, South Australia 5011. E-mail: firstname.lastname@example.org. © 2008 Lippincott Williams & Wilkins, Inc.